2017
Том 69
№ 6

All Issues

Remark on the Lebesgue constant in the Rogosinski Kernel

Dzyadyk V. K., Shevchuk I. A.

Full text (.pdf)


Abstract

For every n, we compute the Lebesgue constant of Rogosinski kernel with any preassigned accuracy.

English version (Springer): Ukrainian Mathematical Journal 49 (1997), no. 7, pp 1125-1128.

Citation Example: Dzyadyk V. K., Shevchuk I. A. Remark on the Lebesgue constant in the Rogosinski Kernel // Ukr. Mat. Zh. - 1997. - 49, № 7. - pp. 1002–1004.

Full text